Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Tulsa, OK

April 9, 2015Adair County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 9, 2015, 3:02 PM CDT for Adair County, Oklahoma. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 3:02 PM CDT (20:02 UTC)
Expired
Apr 9, 2015, 3:30 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK

County Adair County, OK

The radar

The Western Arkansas radar (KSRX), 89 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 3:37 PM CDTHAIL 0.5Westville, OKDIME HAIL IN WESTVILLE.
Apr 9, 3:40 PM CDTHAIL 0.5Westville, OKDIME SIZE HAIL IN WESTVILLE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WWUS84 KTSA 092002
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT THU APR 9 2015

ARZ001-010-OKZ063-068-069-092030-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
302 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON AND NORTHWESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 303 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BALLARD TO 8 MILES SOUTHWEST OF
ELDON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MARIETTA...BARON...CHRISTIE...PROCTOR...
WESTVILLE...BALLARD...WATTS...WEST SILOAM SPRINGS...ELDON...ROCKY
COMFORT...FAIRMOUNT...SILOAM SPRINGS...GENTRY...LAKE FRANCIS...
GALLITIN...SPRINGTOWN...SUMMERS...CINCINNATI...WEDINGTON...ADAIR
STATE PARK AND NATURAL FALLS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3624 9421 3583 9463 3576 9511 3630 9461
TIME...MOT...LOC 2003Z 254DEG 41KT 3607 9469 3585 9492

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 9, 2:27 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 9, 2:27 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT THU APR 9 2015

.DISCUSSION...

COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS
AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST
ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN
PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO
GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME
THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY
MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY
EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE
OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR
SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO
THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO
YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING
HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE
CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL
NIGHT FORTHCOMING.

AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES
WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE
RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE
NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART
OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION.

GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN
STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD
CHANCES FOR RAIN/STORMS.

A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE
PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON
HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL
AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER
WEATHER TO CLOSE OUT THE WEEK.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  69  48  73 /   0   0  10  20
FSM   47  72  49  75 /  40   0  10  10
MLC   46  70  48  72 /  10   0  10  30
BVO   39  69  44  73 /   0   0  10  10
FYV   40  67  45  69 /  20   0   0  10
BYV   42  67  45  71 /  20   0   0  10
MKO   44  69  48  73 /  10   0  10  20
MIO   39  69  45  71 /   0   0  10  10
F10   45  69  49  72 /   0   0  10  20
HHW   49  71  48  71 /  40   0  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Apr 9, 12:51 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT THU APR 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1251 PM CDT THU APR 9 2015

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...1 TO 3 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...1 TO 3 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
EARLY THIS AFTERNOON....A COLD FRONT EXTENDED FROM NEAR VINITA TO
OKMULGEE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS COLD
FRONT BY MID-AFTERNOON ACROSS EASTERN OKLAHOMA INTO NORTHWEST
ARKANSAS. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE
AS THE AIRMASS AHEAD OF THE FRONT IS MOIST AND UNSTABLE. LARGE HAIL
AND WIND GUSTS TO AROUND 65 MPH WILL BE THE MAIN CONCERN. THERE WILL
ALSO BE ENOUGH LOW LEVEL WIND SHEAR FOR A LIMITED TORNADO THREAT. THE
THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA BY EARLY EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
FRIDAY SHOULD BE A LITTLE COOLER AND DRY...ALTHOUGH THERE IS A SLIM
CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT ACROSS SOUTHEAST OKLAHOMA.
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
WEEKEND...WITH BETTER CHANCES EARLY NEXT WEEK AS AN UPPER LEVEL LOW
MOVES INTO THE SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 9, 10:06 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1006 AM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     4 W GRAINOLA            36.94N 96.72W
04/08/2015  E65 MPH          OSAGE              OK   PUBLIC

            HORIZONTAL RAIN AND PEA SIZE HAIL.

&&

SAA
Special weather statement, Apr 9, 2:28 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT THU APR 9 2015

ARZ001-OKZ063-092000-
BENTON AR-DELAWARE OK-
228 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     CENTRAL DELAWARE

AT 228 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAKE EUCHA
STATE PARK...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...SULPHUR SPRINGS...MAYSVILLE
AND LAKE EUCHA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9461 3650 9434 3624 9473 3638 9488
      3657 9462 3656 9461
TIME...MOT...LOC 1928Z 229DEG 64KT 3637 9472
Special weather statement, Apr 9, 2:34 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU APR 9 2015

ARZ001-OKZ063-068-092000-
BENTON AR-CHEROKEE OK-DELAWARE OK-
234 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE

AT 235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF LEACH...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
COLCORD...SULPHUR SPRINGS...MAYSVILLE...GRAVETTE...CHEROKEE CITY...
HIWASSE AND LAKE EUCHA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3649 9420 3616 9478 3616 9480 3615 9480
      3611 9487 3621 9497 3651 9458 3650 9420
TIME...MOT...LOC 1935Z 231DEG 58KT 3623 9482
Special weather statement, Apr 9, 2:42 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU APR 9 2015

OKZ063-068>070-092015-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-
242 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND NORTHEASTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND NORTHWESTERN ADAIR

AT 242 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HULBERT...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KANSAS...TAHLEQUAH...HULBERT AND
SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3607 9463 3574 9516 3583 9525 3585 9523
      3588 9523 3622 9478
TIME...MOT...LOC 1942Z 233DEG 41KT 3587 9514
Special weather statement, Apr 9, 2:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT THU APR 9 2015

OKZ068-070-071-092030-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-
252 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...KEEFETON...
BRAGGS...GREENLEAF STATE PARK AND CHEROKEE LANDING STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3596 9499 3578 9482 3563 9509 3564 9512
      3561 9513 3548 9536 3561 9545
TIME...MOT...LOC 1953Z 233DEG 39KT 3561 9533
Special weather statement, Apr 9, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT THU APR 9 2015

ARZ001-010-OKZ063-068-069-092030-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
302 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON AND NORTHWESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 303 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BALLARD TO 8 MILES SOUTHWEST OF
ELDON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MARIETTA...BARON...CHRISTIE...PROCTOR...
WESTVILLE...BALLARD...WATTS...WEST SILOAM SPRINGS...ELDON...ROCKY
COMFORT...FAIRMOUNT...SILOAM SPRINGS...GENTRY...LAKE FRANCIS...
GALLITIN...SPRINGTOWN...SUMMERS...CINCINNATI...WEDINGTON...ADAIR
STATE PARK AND NATURAL FALLS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3624 9421 3583 9463 3576 9511 3630 9461
TIME...MOT...LOC 2003Z 254DEG 41KT 3607 9469 3585 9492

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:08 AM CDTSpecial Weather StatementTSAOsage37 min
Apr 9, 12:39 AM CDTSpecial Weather StatementTSAOsage51 min
Apr 9, 2:28 PM CDTSpecial Weather StatementTSADelaware32 min
Apr 9, 2:34 PM CDTSpecial Weather StatementTSADelaware26 min
Apr 9, 2:42 PM CDTSpecial Weather StatementTSACherokee33 min
Apr 9, 2:52 PM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
Apr 9, 3:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee41 min
Apr 9, 3:31 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Apr 9, 3:36 PM CDTSpecial Weather StatementTSALatimer39 min
Apr 9, 3:40 PM CDTSpecial Weather StatementTSAHaskell50 min
Apr 9, 3:46 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Apr 9, 4:19 PM CDTSevere Thunderstorm WarningTSAAdair41 min
Apr 9, 4:32 PM CDTSpecial Weather StatementTSALatimer28 min
Apr 9, 4:37 PM CDTSpecial Weather StatementTSAHaskell23 min
Apr 9, 4:51 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg39 min
Apr 9, 4:58 PM CDTSpecial Weather StatementTSASequoyah32 min
Apr 9, 5:08 PM CDTSpecial Weather StatementTSALatimer37 min
Apr 9, 5:29 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore46 min
Apr 9, 5:36 PM CDTSpecial Weather StatementTSAPushmataha39 min
Apr 9, 6:10 PM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 9, 6:17 PM CDTSevere Thunderstorm WarningTSAPushmataha43 min
Apr 9, 6:33 PM CDTSpecial Weather StatementTSAChoctaw27 min
Apr 9, 6:40 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Apr 9, 3:33 PM CDTSpecial Weather StatementTSABenton42 min
Apr 9, 3:43 PM CDTSevere Thunderstorm WarningTSABenton, Carroll15 min
Apr 9, 4:07 PM CDTSevere Thunderstorm WarningTSAMadison, Washington53 min
Apr 9, 4:38 PM CDTSpecial Weather StatementTSAMadison37 min
Apr 9, 4:43 PM CDTSpecial Weather StatementTSACarroll32 min
Apr 9, 4:45 PM CDTSevere Thunderstorm WarningTSAMadison, Washington45 min
Apr 9, 4:53 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington41 min
Apr 9, 4:54 PM CDTSevere Thunderstorm WarningTSACarroll, Madison22 min
Apr 9, 5:19 PM CDTSpecial Weather StatementTSACrawford, Franklin26 min
Apr 9, 5:42 PM CDTSevere Thunderstorm WarningTSAFranklin14 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.